1. bookVolume 28 (2022): Issue 3 (June 2022)
Conference Details
License
Format
Conference
eISSN
2451-3113
First Published
15 Dec 2015
Publication timeframe
3 times per year
Languages
English
access type Open Access

Determining a Particular Solution for n-th Order Linear Differential Equations with Constant Coefficients that Have the Free Term in the Following form P(x). ln x and the Characteristic Equation Has a Real Root of Order of Multiplicity n

Published Online: 06 Jul 2022
Volume & Issue: Volume 28 (2022) - Issue 3 (June 2022)
Page range: 32 - 38
Conference Details
License
Format
Conference
eISSN
2451-3113
First Published
15 Dec 2015
Publication timeframe
3 times per year
Languages
English
Abstract

For n-th order linear differential equations with constant coefficients the problem of determining the general solution involves determining the general solution of the attached homogeneous equation and, on the other hand, determining a particular solution. This paper aims to analyze the conditions under which the general solution can be obtained for a n-th order linear differential equation with constant coefficients which have the free term in the following form P(x). ln xunder the condition that the attached characteristic equation hassingle real root of order of multiplicity n. For this we will use the method of variation of constants which leads us to a system whose solution we will gain using the Upper incomplete Gamma function.

Keywords

[1] https://www.integral-calculator.com/. Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo